# SDR CA121109001

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW NOTICED THE FLAPS WERE STUCK AT 5.  FUEL CALCULATION WAS MADE AND DECISION TAKEN TO CONTINUE WITH THE FLIGHT.  ACFT LANDED WITHOUT FURTHER INCIDENT.  AN ELECTRICAL WIRE AT THE FLAP SELECTOR WAS REPAIRED, THE SYS TESTED SERVICEABLE AND THE ACFT RELEASED FOR SERVICE.
